# SDR ASAA2015050311612

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,236 hours, 5,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FOUND RT PACK LIGHT ON.  EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  ACCOMPLISHED BITE OF NR 1 & NR 2 TEMP CONTROLLERS. CLEARED TCV ON NR 2 CONTROLLER.  NO FAULTS PACK LT OFF ON RECALL.
